# SDR VTZA98226

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: HB3501B13
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IAD/PHL - FLT 6237 - DURING CRUISE AT 1314 HOURS ON 6-28-98, AIRCRAFT MADE AN UNSCHEUDLED LANDING AT IAD DUE TO INVERTER FAIL WARNING LIGHT IN-FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED INVERTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
